# SDR CALA2015050493653

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 95,414 hours, 15,025 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMPARTMENT MULTIPLE AREAS UPPER & LOWER SURFACE ON FRAME UPPER T CAP BS 1197 - 132 RT & LT SIDES.  R & R T CAP, INNER CORD, PN 146T1060-1 IN AFT CARGO COMP BS 1197 - 132 RBL 45 TO LBL45 IAW SRM 51-40-02 PAR 4 & 7.  REMOVED CORROSION IN MULTIPLE AREAS IAW SRM 51-10-02 PAR 14.  100% MATERIAL LOSS AT RBL43 & LBL43.
